# SDR 033337648

- Difficulty date: December 3, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE LAVATORY SMOKE MESSAGE APPEARED ON THE FLIGHT DISPLAY'S.  CREW ABORTED TAKEOFF AND RETURNED TO GATE FLIGHT LANDED UNEVENTFULLY.  FOUND TO BE A FAULTY SMOKE DETECTOR AND IT WAS REPLACED. A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTOR AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
